# SDR UALA2011082304507

- Difficulty date: August 22, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,040 hours, 14,001 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR NEAR 12C COMING UP.  SECURED LIGHT STRIP.
